Countable connected-homogeneous graphs

Gray, R and Macpherson, D (2010) Countable connected-homogeneous graphs. Journal of Combinatorial Theory, Series B, 100 (2). pp. 97-118.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 21:58
Last Modified: 21 Dec 2018 14:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/41518
DOI: 10.1016/j.jctb.2009.04.002

Actions (login required)

View Item